Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 358, Number 1
HTML articles powered by AMS MathViewer

Homotopical variations and high-dimensional Zariski-van Kampen theorems
D. Chéniot and C. Eyral PDF
Trans. Amer. Math. Soc. 358 (2006), 1-10
Polar sets on metric spaces
Juha Kinnunen and Nageswari Shanmugalingam PDF
Trans. Amer. Math. Soc. 358 (2006), 11-37
A generalization of Euler’s hypergeometric transformation
Robert S. Maier PDF
Trans. Amer. Math. Soc. 358 (2006), 39-57
The complexity of recursion theoretic games
Martin Kummer PDF
Trans. Amer. Math. Soc. 358 (2006), 59-86
Bochner-Weitzenböck formulas and curvature actions on Riemannian manifolds
Yasushi Homma PDF
Trans. Amer. Math. Soc. 358 (2006), 87-114
Morse theory from an algebraic viewpoint
Emil Sköldberg PDF
Trans. Amer. Math. Soc. 358 (2006), 115-129
On the $K$-theory and topological cyclic homology of smooth schemes over a discrete valuation ring
Thomas Geisser and Lars Hesselholt PDF
Trans. Amer. Math. Soc. 358 (2006), 131-145
The limiting absorption principle for the two-dimensional inhomogeneous anisotropic elasticity system
Gen Nakamura and Jenn-Nan Wang PDF
Trans. Amer. Math. Soc. 358 (2006), 147-165
Quantifier elimination for algebraic $D$-groups
Piotr Kowalski and Anand Pillay PDF
Trans. Amer. Math. Soc. 358 (2006), 167-181
A new approach to the theory of classical hypergeometric polynomials
José Manuel Marco and Javier Parcet PDF
Trans. Amer. Math. Soc. 358 (2006), 183-214
Symmetric functions in noncommuting variables
Mercedes H. Rosas and Bruce E. Sagan PDF
Trans. Amer. Math. Soc. 358 (2006), 215-232
Real and complex earthquakes
Dragomir Šarić PDF
Trans. Amer. Math. Soc. 358 (2006), 233-249
Some counterexamples to a generalized Saari’s conjecture
Gareth E. Roberts PDF
Trans. Amer. Math. Soc. 358 (2006), 251-265
On the Castelnuovo-Mumford regularity of connected curves
Daniel Giaimo PDF
Trans. Amer. Math. Soc. 358 (2006), 267-284
Random fractal strings: Their zeta functions, complex dimensions and spectral asymptotics
B. M. Hambly and Michel L. Lapidus PDF
Trans. Amer. Math. Soc. 358 (2006), 285-314
An invariant of tangle cobordisms
Mikhail Khovanov PDF
Trans. Amer. Math. Soc. 358 (2006), 315-327
The automorphism tower of groups acting on rooted trees
Laurent Bartholdi and Said N. Sidki PDF
Trans. Amer. Math. Soc. 358 (2006), 329-358
Unramified cohomology of classifying varieties for exceptional simply connected groups
Skip Garibaldi PDF
Trans. Amer. Math. Soc. 358 (2006), 359-371
Polygonal invariant curves for a planar piecewise isometry
Peter Ashwin and Arek Goetz PDF
Trans. Amer. Math. Soc. 358 (2006), 373-390
A Connes-amenable, dual Banach algebra need not have a normal, virtual diagonal
Volker Runde PDF
Trans. Amer. Math. Soc. 358 (2006), 391-402
Quasi-finite modules for Lie superalgebras of infinite rank
Ngau Lam and R. B. Zhang PDF
Trans. Amer. Math. Soc. 358 (2006), 403-439
A density theorem on automorphic $L$-functions and some applications
Yuk-Kam Lau and Jie Wu PDF
Trans. Amer. Math. Soc. 358 (2006), 441-472